MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP PROX TIB PL LOW BEND 14 H/206/RT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP PROX TIB PL LOW BEND 14 H/206/RT; PLATE,FIXATION,BONE
Model Number 02.124.220
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal and revision surgery due to nonunion and a bent plate.The revision surgery was scheduled for later that day.Patient had a nonunion of a tibia plateau fracture.Original fracture was of the proximal tibia treated with a 3.5mm lcp proximal tibia plate and associated 3.5mm locking screws.The patient required a revision surgery due to pain and bowing of the tibia.The plate and all screws were removed.The fracture was properly reduced, and a tibia nail x was implanted.It was unknown if the revision surgery completed successfully.Patient experienced pain and deformity.This complaint involves ten(10) devices.This report is for (1) 3.5 lcp prox tib pl low bend 14 h/206/rt this report is 1 of 10 for (b)(4).

Brand Name
3.5 LCP PROX TIB PL LOW BEND 14 H/206/RT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12477809
Report Number2939274-2021-05449
Device Sequence Number4082154
Product Code HRS
UDI-Device Identifier10886982042651
UDI-Public(01)10886982042651
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.220
Device Catalogue Number02.124.220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 36; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 36; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 38; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 60; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 70; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 75; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 75; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 80; 3.5 LOCKING SCREW SLF-TPNG SD RECESS 80
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR